# SDR NACA2022041400001

- Difficulty date: April 14, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767
- Aircraft serial: 25201
- Aircraft time: 106,146 hours, 19,140 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR CIRCUIT BREAKER HEAD BROKEN. REMOVED AND REPLACED C1385 IAW SWPM 20-30-0001 OPS CHECK NORMAL IAW AMM 49-11-00
